# SDR SIMA20140228004

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 25,770 hours, 23,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875513
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTNING STRIP AT SEAT ROW 6A EMERGENCY LIGHT COMING APART.  R & R EMERGENCY LIGHTNING FLOOR SIDE WALL ASSEMBLY IAW AMM 33-50-12.  EMERGENCY LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
